Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Question about Bilateral symptons always staying the same

Posted by Tony S. on 3/15/02 at 20:10 (076551)

I've been seeing doctors since May of 2001 for BILATERAL FEET pain. I've had cortisones, medicines, bone scans, EMG, nerve conduction, and PF release in the right foot. Since May, 2001, the sypmtons in both feet change together. If one foot feels better, so does the other. If my symptons become worse, they will be worse in both feet. NEVER HAS ONE FOOT FELT ANY DIFFERENT THAN THE OTHER. This has me concerned because the PF surgery in the right foot has changed nothing and the doctors now say I may have TTS. The cortisones did NOTHING (3 on each foot for PF and 1 on each foot for TTS) I AM LOST !!

Re: Question about Bilateral symptons always staying the same

DR Zuckerman on 3/15/02 at 23:10 (076558)

What were your original symtoms before you went for treatment ?

Re: Question about Bilateral symptons always staying the same

Tony S. on 3/17/02 at 22:31 (076701)

Bilateral Heel Pain mainly in the morning. (May of 2001) Have not had morning heel pain since probably September 2001. Since then, bilateral feet burning and pain after standing. Mainly in the center of the bottoms of each feet. Had epidural injections for slight herniation of L4/L5 in March and April of 2001. Soon after injections, my bilateral feet problem began.

Thanks

Re: Question about Bilateral symptons always staying the same

DR Zuckerman on 3/15/02 at 23:10 (076558)

What were your original symtoms before you went for treatment ?

Re: Question about Bilateral symptons always staying the same

Tony S. on 3/17/02 at 22:31 (076701)

Bilateral Heel Pain mainly in the morning. (May of 2001) Have not had morning heel pain since probably September 2001. Since then, bilateral feet burning and pain after standing. Mainly in the center of the bottoms of each feet. Had epidural injections for slight herniation of L4/L5 in March and April of 2001. Soon after injections, my bilateral feet problem began.

Thanks